Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 211, NWS Tulsa, OK

June 19, 20196 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 19, 2019, 3:45 AM CDT for 6 counties in Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2019, 3:45 AM CDT (08:45 UTC)
Expired
Jun 19, 2019, 4:45 AM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 1:43 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1558 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS54 KTSA 190845
SVRTSA
OKC023-061-077-079-121-127-190945-
/O.NEW.KTSA.SV.W.0211.190619T0845Z-190619T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
345 AM CDT Wed Jun 19 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Haskell County in southeastern Oklahoma...
  Pushmataha County in southeastern Oklahoma...
  Latimer County in southeastern Oklahoma...
  Eastern Choctaw County in southeastern Oklahoma...
  Le Flore County in southeastern Oklahoma...
  Eastern Pittsburg County in southeastern Oklahoma...

* Until 445 AM CDT.

* At 344 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles northeast of Eufaula to 7 miles southeast of
  Blocker to 3 miles west of Clayton Lake State Park to 8 miles south
  of Sawyer, moving east at 55 mph.

  HAZARD...65 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Poteau...                         Hugo...
  Wilburton...                      Stigler...
  Clayton...                        Heavener...
  Hartshorne...                     Panama...
  Talihina...                       Wister...
  Quinton...                        Howe...
  Keota...                          Red Oak...
  Fort Towson...                    Mccurtain...
  Bokoshe...                        Fanshawe...
  Whitefield...                     Sawyer...

LAT...LON 3387 9550 3389 9553 3454 9548 3498 9559
      3522 9560 3530 9550 3530 9531 3526 9524
      3530 9520 3535 9483 3532 9480 3535 9474
      3497 9446 3452 9446 3451 9504 3425 9505
      3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0844Z 275DEG 46KT 3531 9553 3498 9548 3453 9537 3390
9541

HAIL...0.75IN
WIND...60MPH
 
$$
4 follow-up statements
837 
WWUS54 KTSA 190904
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
404 AM CDT Wed Jun 19 2019

OKC023-061-077-079-121-127-190945-
/O.CON.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-
Pittsburg OK-
404 AM CDT Wed Jun 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR HASKELL...EASTERN PUSHMATAHA...LATIMER...EASTERN CHOCTAW...LE
FLORE AND NORTHEASTERN PITTSBURG COUNTIES...

At 404 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Briartown to 5 miles west of Red Oak
to 7 miles east of Nashoba to 3 miles north of Manchester, moving
east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Poteau...                         Hugo...
Wilburton...                      Stigler...
Clayton...                        Heavener...
Panama...                         Talihina...
Wister...                         Quinton...
Howe...                           Keota...
Red Oak...                        Fort Towson...
Mccurtain...                      Bokoshe...
Fanshawe...                       Whitefield...
Sawyer...                         Rattan...

LAT...LON 3387 9550 3389 9553 3461 9534 3499 9544
      3521 9549 3530 9550 3530 9531 3526 9524
      3530 9520 3535 9483 3532 9480 3535 9474
      3497 9446 3452 9446 3451 9504 3425 9505
      3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0904Z 273DEG 49KT 3529 9529 3497 9517 3452 9509 3388
9517

HAIL...0.75IN
WIND...60MPH
 
$$
744 
WWUS54 KTSA 190917
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
417 AM CDT Wed Jun 19 2019

OKC121-190927-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Pittsburg OK-
417 AM CDT Wed Jun 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern and east central Oklahoma.

LAT...LON 3387 9539 3398 9535 3464 9516 3502 9523
      3515 9528 3530 9535 3530 9531 3526 9524
      3530 9520 3535 9483 3532 9480 3535 9474
      3497 9446 3452 9446 3451 9504 3425 9505
      3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0917Z 265DEG 46KT 3529 9516 3497 9495 3454 9492 3388
9504

$$

OKC023-061-077-079-127-190945-
/O.CON.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-
417 AM CDT Wed Jun 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR HASKELL...EASTERN PUSHMATAHA...EASTERN LATIMER...EASTERN CHOCTAW
AND LE FLORE COUNTIES...

At 417 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Stigler to 2 miles northwest of
Fanshawe to 10 miles south of Whitesboro to 7 miles northeast of
Manchester, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Poteau...                         Stigler...
Heavener...                       Panama...
Talihina...                       Wister...
Howe...                           Keota...
Red Oak...                        Fort Towson...
Mccurtain...                      Bokoshe...
Fanshawe...                       Whitefield...
Kinta...                          Albion...
Octavia...                        Talimena State Park...
Heavener Runestone State Park...  Big Cedar...

LAT...LON 3387 9539 3398 9535 3464 9516 3502 9523
      3515 9528 3530 9535 3530 9531 3526 9524
      3530 9520 3535 9483 3532 9480 3535 9474
      3497 9446 3452 9446 3451 9504 3425 9505
      3424 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0917Z 265DEG 46KT 3529 9516 3497 9495 3454 9492 3388
9504

HAIL...0.75IN
WIND...60MPH
 
$$
210 
WWUS54 KTSA 190926
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
426 AM CDT Wed Jun 19 2019

OKC023-127-190936-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Pushmataha OK-Choctaw OK-
426 AM CDT Wed Jun 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA AND EASTERN
CHOCTAW COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern and east central Oklahoma.

LAT...LON 3468 9494 3468 9501 3503 9507 3530 9518
      3535 9483 3532 9480 3535 9474 3497 9446
      3452 9446 3451 9494
TIME...MOT...LOC 0926Z 273DEG 55KT 3529 9496 3497 9475 3454 9472 3388
9484

$$

OKC061-077-079-190945-
/O.CON.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Latimer OK-Le Flore OK-
426 AM CDT Wed Jun 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN HASKELL...NORTHEASTERN LATIMER AND LE FLORE
COUNTIES...

At 426 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Keota to near Wister to near
Octavia to 2 miles southwest of Idabel, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Poteau...                         Stigler...
Heavener...                       Panama...
Wister...                         Howe...
Keota...                          Mccurtain...
Bokoshe...                        Fanshawe...
Octavia...                        Talimena State Park...
Heavener Runestone State Park...  Big Cedar...
Mc Curtain...                     Whitesboro...
Lake Wister State Park...         Muse...
Shady Point...                    Cowlington...

LAT...LON 3468 9494 3468 9501 3503 9507 3530 9518
      3535 9483 3532 9480 3535 9474 3497 9446
      3452 9446 3451 9494
TIME...MOT...LOC 0926Z 273DEG 55KT 3529 9496 3497 9475 3454 9472 3388
9484

HAIL...0.75IN
WIND...60MPH
 
$$
391 
WWUS54 KTSA 190944
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
444 AM CDT Wed Jun 19 2019

OKC061-077-079-190954-
/O.EXP.KTSA.SV.W.0211.000000T0000Z-190619T0945Z/
Haskell OK-Latimer OK-Le Flore OK-
444 AM CDT Wed Jun 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND LE FLORE COUNTIES WILL EXPIRE AT 445 AM
CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds to 45 mph are still possible with these thunderstorms.

LAT...LON 3468 9494 3468 9501 3503 9507 3530 9518
      3535 9483 3532 9480 3535 9474 3497 9446
      3452 9446 3451 9494
TIME...MOT...LOC 0944Z 275DEG 46KT 3527 9472 3495 9451 3452 9448 3386
9460

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:46 AM CDT, 59 minutes earlier.

Area forecast discussion, Jun 19, 2:46 AM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
246 AM CDT Wed Jun 19 2019

.DISCUSSION...
Widespread convection will spread across the forecast area this
morning with severe MCS tracking south of Interstate 40. Outflow
boundary will settle well south of the Red River, however the
boundary may lift northward by afternoon to be in vicinity of far
SE OK. Several factors are favorable for svr storms to develop
along this boundary by mid afternoon and spread northeast through
the evening. Pending the eventual boundary location and any
northward advance through the evening, the potential for severe
weather may spread across far SE OK and possibly western AR.
Storms that do develop are likely to be east and southeast of the
forecast area by late evening.

Hot and humid conditions then overspread the region Thursday and
Friday as upper ridge strengthens and dewpoints remain seasonably
high. There is a non zero chance of storms spreading across the
area Thursday night however this forecast sided toward the more
northern position of the likely MCS track.

The forecast reflects the National Blend of Models solution Friday
night through Tuesday. Low order precip chances Friday night into
Saturday remain suspect, while widespread convection and higher
precip chances continue to appear likely for the Saturday night
through Sunday period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  65  91  73 /  20  10   0  10
FSM   86  68  92  75 /  70  50   0  10
MLC   85  67  90  75 /  60  50  10  10
BVO   82  64  89  72 /  10   0   0  10
FYV   81  64  88  71 /  60  20   0  10
BYV   83  64  89  70 /  60  20   0  10
MKO   84  66  90  73 /  50  20   0  10
MIO   80  63  88  72 /  40  20   0  10
F10   85  65  90  73 /  20  10   0  10
HHW   88  69  90  74 /  70  70  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....07
Hazardous weather outlook, Jun 18, 4:56 PM CDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
456 PM CDT Tue Jun 18 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
456 PM CDT Tue Jun 18 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Portions of northeast Oklahoma mainly northwest of
           I-44.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing...although best chances will be late evening
    and overnight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...This evening and overnight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...This evening and overnight.

DISCUSSION...

Isolated thunderstorms have developed across portions of north
central Oklahoma late this afternoon. These storms may eventually
drift into portions of northeast Oklahoma mainly northwest of
Interstate 44. These storms will have the potential to be severe
with strong gusty winds and large hail the main concern. Any
discrete cells will pose a limited risk of tornadoes through the
evening hours, mainly near the Oklahoma...Kansas state line. In
addition, very heavy rainfall will be likely in the stronger
thunderstorms and with the slow storm motions expected, localized
flash flooding will be possible.

Thunderstorms across Kansas and other storms well to our west
should eventually develop into multiple clusters of storms and
move into eastern Oklahoma mainly after midnight.  These storms are
expected to sweep east into northwest Arkansas late tonight. Strong
damaging winds and heavy rainfall will be the main concern, with the
greatest threat for severe weather across northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential...Dangerous
Heat Potential.
SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Thunderstorms could still be ongoing across portions of far eastern
Oklahoma and western Arkansas Wednesday morning. Additional
thunderstorms will develop Wednesday afternoon and continue into
Wednesday night in the vicinity of a cold front across southeast
Oklahoma and into northwest Arkansas. These storms will have the
potential to be strong to severe with strong gusty winds, large hail
and heavy rainfall possible.

The next significant chance of showers and thunderstorms will
come over the weekend and into early next week as a slow moving
storm system affects the region. Some of these storms could
be severe. Heavy rainfall will also be possible.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jun 18, 11:04 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     3 SSW COLLINSVILLE      36.32N 95.86W
06/18/2019                   TULSA              OK   PUBLIC

            TREE APPROXIMATELY 12 INCHES IN DIAMETER BLOWN DOWN

&&

BLH
Local storm report, Jun 18, 11:18 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             MAZIE                   36.11N 95.36W
06/18/2019  E1.00 INCH       MAYES              OK   EMERGENCY MNGR

&&

BLH
Local storm report, Jun 18, 11:27 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     FUNNEL CLOUD     4 SSW BARNSDALL         36.51N 96.19W
06/18/2019                   OSAGE              OK   TRAINED SPOTTER

&&

BLH
Local storm report, Jun 18, 11:36 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             3 SW COLLINSVILLE       36.33N 95.88W
06/18/2019  E1.50 INCH       TULSA              OK   PUBLIC

&&

BLH
Special weather statement, Jun 19, 2:56 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
256 AM CDT Wed Jun 19 2019

OKZ065-066-070-071-190830-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
256 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...WEST
CENTRAL MUSKOGEE...OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL
330 AM CDT...

At 255 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Beggs to 3 miles west of
Henryetta to 2 miles southeast of Weleetka. Movement was east at 40
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Morris...                         Weleetka...
Dewar...                          Schulter...
Boynton...                        Grayson...
Council Hill...                   Hoffman...
Stidham...                        Preston...
Bald Hill...                      Okmulgee State Park...
Hitchita...                       Bryant...
Pierce...                         Eram...

This includes Interstate 40 in Oklahoma between mile markers 231 and
258.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3578 9570 3550 9560 3534 9566 3531 9615
      3544 9611 3568 9619 3572 9619
TIME...MOT...LOC 0755Z 261DEG 36KT 3568 9613 3545 9604 3532 9609
Special weather statement, Jun 19, 3:19 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
319 AM CDT Wed Jun 19 2019

OKZ066-067-070-071-190915-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
319 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...SOUTHERN
WAGONER...MUSKOGEE AND EASTERN OKMULGEE COUNTIES UNTIL 415 AM CDT...

At 319 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Stonebluff to 4 miles southwest
of Stidham. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Wagoner...
Fort Gibson...                    Checotah...
Haskell...                        Warner...
Morris...                         Porum...
Okay...                           Webbers Falls...
Porter...                         Oktaha...
Taft...                           Boynton...
Council Hill...                   Rentiesville...
Hoffman...                        Tullahassee...
Stidham...                        Stonebluff...

This includes Interstate 40 in Oklahoma between mile markers 247 and
284.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3585 9589 3586 9582 3587 9582 3601 9530
      3582 9525 3582 9527 3581 9525 3538 9514
      3537 9516 3536 9515 3534 9582
TIME...MOT...LOC 0819Z 264DEG 30KT 3585 9583 3534 9577

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:14 PM CDTSpecial Weather StatementTSAOsage46 min
Jun 18, 7:26 PM CDTSevere Thunderstorm WarningTSAOsage49 min
Jun 18, 8:10 PM CDTSevere Thunderstorm WarningTSAOsage50 min
Jun 18, 8:15 PM CDTSpecial Weather StatementTSAWashington30 min
Jun 18, 8:23 PM CDTTornado WarningTSAOsage40 min
Jun 18, 8:34 PM CDTSpecial Weather StatementTSANowata26 min
Jun 18, 9:01 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington44 min
Jun 18, 9:19 PM CDTSpecial Weather StatementTSAOttawa26 min
Jun 18, 9:31 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington44 min
Jun 18, 9:47 PM CDTSpecial Weather StatementTSAOttawa28 min
Jun 18, 10:06 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner39 min
Jun 18, 10:12 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa48 min
Jun 18, 10:41 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Jun 18, 10:46 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa44 min
Jun 18, 11:11 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner49 min
Jun 18, 11:58 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner47 min
Jun 19, 2:48 AM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more57 min
Jun 19, 2:56 AM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee34 min
Jun 19, 3:19 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee56 min
Jun 19, 3:33 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa117 min
Jun 19, 3:53 AM CDTSpecial Weather StatementTSAMayes, Wagoner52 min
Jun 19, 4:09 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah51 min
Jun 19, 4:28 AM CDTSpecial Weather StatementTSADelaware47 min
Jun 19, 5:01 AM CDTSpecial Weather StatementTSAAdair44 min
Jun 19, 8:48 AM CDTRiver Flood WarningTSANowata31 hr
Jun 19, 5:55 PM CDTSpecial Weather StatementTSAChoctaw35 min
Jun 19, 6:01 PM CDTSpecial Weather StatementTSAChoctaw29 min
Jun 19, 6:34 PM CDTSevere Thunderstorm WarningTSAChoctaw41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.